# SDR CALA9601166

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 3  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 3 ENGINE PYLON TOP PORTION OF APRON INBOARD CENTER SECTION WORN THROUGH.  THE WORN SKIN AND LONGERON WERE REMOVED.  REPLACEMENT SKIN AND LONGERON WERE FABRICATED AND INSTALLED IAW SRM 54-30-2, FIGURE 1 AND 51-30-2.
